Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Has the drug Lipitor given you any side effects ?

Has the drug "Lipitor"given you any side effects?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
What should I avoid while taking Lipitor? • Alcohol and Lipitor can both be damaging to the liver. Alcohol should be used only in moderation. Discuss the use of alcohol with your doctor so that the potential for liver problems can be determined. • Grapefruit and grapefruit juice may interact with Lipitor. The interaction could lead to potentially dangerous effects. Discuss the use of grapefruit and grapefruit juice with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. What are the possible side effects of Lipitor? • Rare cases of muscle problems and liver problems have been associated with the use of Lipitor and other similar medicines. Contact your doctor immediately if you experience unexplained muscle pain, tenderness, or weakness, especially if accompanied by a fever or flulike symptoms or yellowing of the skin or eyes, abdominal pain, unexplained fatigue, dark colored urine or pale colored stools. These may be early symptoms of muscle or liver problems. • If you experience any of the following serious side effects, stop taking Lipitor and seek emergency medical attention or contact your doctor immediately: · an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives); · decreased urine or rust-colored urine; or · blurred vision. • Other, less serious side effects may be more likely to occur. Continue to take Lipitor and talk to your doctor if you experience · headache; · upset stomach or flatulence; or · a rash. • Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, here is my question: I started taking lipitor but it really upsets my stomach. Now the doctor gave me pravastatin. Can you tell me it side effects? Is there any drug in the market that can help more naturally without all these side effects. Thanks

doctor1 MD

I have been diagnosed with Chronic Dry Eye and my eye doctor recommended Restasis. I have been on it for approx. 1 1/2 months now. I take Qvar and Lipitor also. I am now experiencing anxiety and I don t like the feeling. Are my drugs interacting with each other? Thank you, Barb

doctor1 MD

Triglycerides, 271, Cholesterol, 130LDL, 33 HDL, I have just been given a low fat, low cholesterol Diet. Haven t had a chance to implement. Also gave me Lipitor. On 2 blood pressure medicines and a diuretic. I think Niaspan is a little bit much?

Recent questions on  Atorvastatin

doctor1 MD

what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?

patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.My father is taking medicine triglynase1 before lunch for the last one month.Before that for the last one year my father was taking medicine...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the heart. And what we need to do next.

doctor1 MD

I am having a problem with my lips burning, tingling, sore, iching. I am on meds Gabapentin 300mg, atorvastatin 20mg vibryd 20mg, lisinopril 20 mg. my daughter thinks I might be having a allergic reaction. I talked to dr.s nurse last week and he told me to use carmex and drink water. Did that got some better but today has been another bad day.

doctor1 MD

MY ECG SHOWS I HAVE RBBB, AND BORDER LINE LEFT ATRIAL ABNORMALITY.I FEEL VERY WEAK WITH SEVERE INSOMNIA. I AM 64 YRS OLD MALE AND AM TAKING ANTI HT MEDICINE, IE.,MINIPRESS XL-10MG TWICE, DITIDE ,METAPROLOL-50MG, AND ATORVASTATIN ,ONCE. BOWEL MOVEMENT IS POOR, WITH BLOATED STOMACH.
PLEASE ADVISE.
S N RAO

doctor1 MD

I'm having SGOT 44 and SGPT 67 and trigliceride at 400. I'm on 10 mg Atorvastatin. I used to take 160 mg of Lipitor also along with Atorvastatin. I've stopped Lipitor for last 2 months. I have been on these drugs for last 5 years. The SGPT and SGOT have been steadily over the last 5 year. Please advise.